Post Feed

More Deaths due to Vaping

More Deaths due to Vaping

A person died shortly after using an e-cigarette with T.H.C. purchased from a marijuana dispensary. Dr. Ann Thomas from the public health division said: " the person was otherwise healthy and quickly became very ill." the victim required a ventilator before she ultimately died. Doctors don't know yet what is causing e-cigarette users (some) to rapidly become ill. In most of the 200 cases, the marijuana was purchased legally through a dispensary. 

Just last month Illinois health officials released records that a resident had died as a result of vaping. The CDC has announced it's investigation into this case, and several others among the 200 reported. Officials are urging e-cigarette users to look out for symptoms.

* shortness of breath

* coughing 

* chest pain

* vomiting

If you have any of these symptoms after using e-cigarettes then you should see a doctor right away. 

 

READ NOW

Dorian Leaves 43 Dead

 

 

E-mail me when people leave their comments –

Lake Area News

You need to be a member of Ozarks #1 News Blog to add comments!

Join Ozarks #1 News Blog